Journal of Inequalities and Applications
Volume 5 (2000), Issue 3, Pages 287-308
Nonlinear singular integral inequalities for functions in two and independent variables
Department of Mathematical Analysis, Faculty of Mathematics and Physics, Comenius University, Mlynská dolina, Bratislava 842 15, Slovakia
Received 10 March 1999; Revised 12 July 1999
Copyright © 2000 Milan Medveď. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper nonlinear integral inequalities with weakly singular kernels for functions in two and independent variables are solved. The obtained results are related to the well known Gronwall–Bihari and Henry inequalities for functions in one variable and the Wendroff inequality for functions in two variables. A modification of Ou–Iang–Pachpatte inequality and inequalities for functions in independent variables are also treated here.